Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Fatigue and AnemiaFatigue and Anemia
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


Want our Honest Opnion Plz...
Sep 5, 2002

Dear Doctor,

I am posing this question to you as I guess you know what you are talking about. Anyways there has been a lot of talk lately that fever and rash is the most significant predictor for primary hiv....Would you agree with this statement? I mean I just cant get over it as I have almost given up on life..Been a year have had all negative tests. I have got folliculitis dermatits and dizziness all together. Lot of stress lot of anxiety. After two weeks of exposure to virus, had fever for two weeks, non pruritic rash lasting for a couple of hours thrombocytopenia leukopenia the works. had anemia after 2 months i mean everything i read just points to hiv yet the negative tests. Want to get out of it pls help. PLS.....

Response from Dr. Frascino

Hello,

The problem is you are choosing to believe and dwell on general things you've read about HIV, while not believing your own very specific and very negative HIV tests. HIV is not your problem. "Lot of stress, lot of anxiety," is the real culprit you need to focus on. I'd strongly recommend you seek therapy and counseling to help you cope with your irrational fears of a non-existent HIV infection. See a dermatologist if your folliculitis is bothering you. I assume the other problems - fever, non-pruritic rash, thrombocytopenia, leukopenia, and anemia - were all transient and have resolved, as you speak of them in the past tense. Many things other than HIV can cause these transient symptoms. Get help for your anxiety and you'll soon be feeling much better. That's my honest opinion. Honest!

Stay well.

Dr. Bob


Previous
TO OUR CARING DOCTOR AND FRIEND :-)
Next
Diarrhea only?

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement